Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Panic


 dragon87 - Mon Sep 26, 2005 12:02 am

I don't know how dumb this is going to sound, but I'm starting to worry like mad.

I was on Depo-Provera for about 10 months and decided it wasn't for me, so I didn't get my shot in July. A few days after I should have gotten the injection, I had really heavy bleeding for a few days. It's been about 2 weeks since the due date of my period and I'm worried. I haven't had sex, but I did fool around with my boyfriend (with our underwear on) and he came on my stomach in the shower but I washed everything off thoroughly, but..could I be pregnant?
 Angela Grunewald, RN - Mon Sep 26, 2005 12:15 am

User avatar I would say no. I can not see any reason to believe that you are preg with the info you have given..................Angela,RN

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us